Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 50

1

2

3

 

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:1(2006) 31-39

 On Convergence of Two-Parameter Multivalued Pramarts and Mils

Vu Viet Yen

Abstract.  In this paper we give some convergence results for two-parameter multivalued 1-pramarts and 1-mils.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013